HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Drapeau theorem for differential systems

Files in This Item:
DGA27-6_793.pdf156.78 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Drapeau theorem for differential systems
Authors: Shibuya, Kazuhiro Browse this author
Yamaguchi, Keizo Browse this author
Keywords: Goursat flag
m-flag of length k
Rank 1 prolongation
Issue Date: Dec-2009
Publisher: Elsevier B.V.
Journal Title: Differential Geometry and its Applications
Volume: 27
Issue: 6
Start Page: 793
End Page: 808
Publisher DOI: 10.1016/j.difgeo.2009.03.017
Abstract: Generalizing the theorem for Goursat flags, we will characterize those flags which are obtained by "rank 1 prolongation" from the space of 1 jets for 1 independent and m dependent variables.
Type: article (author version)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 山口 佳三

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University